# SDR DALA2017052004049

- Difficulty date: May 19, 2017
- Submitted: May 20, 2017
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 48,458 hours, 6,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT  BATTERY 15WL FAILED OPERATIONAL TEST, WC 0591-0115.  REPLACED DOOR L3 BATTERY 15WL.
